# SDR CA080702008

- Difficulty date: March 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Distressed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE AT CRUISE AT FL70, THE ENGINE TORQUE DROPPED BELOW 600FT-LB WITH ASSOCIATED COCKPIT WARNING LIGHT. THE FLIGHT WAS DIVERTED FROM ITS INTENDED DESTINATION AND AN UNEVENTFUL LANDING WAS MADE. THE ENGINE WAS FWD WHERE DISASSEMBLY SHOWED A DISTRESSED NR 1 BEARING. THE BEARING WAS FWDED TO MFG FOR INVESTIGATION. THE EXTENT OF DAMAGE TO THE BEARING PREVENTED ASSESSMENT OF THE ROOT CAUSE FOR ITS DISTRESS.
